# SDR AALA202207299747

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737
- Aircraft serial: 31229
- Aircraft time: 19,632 hours, 8,195 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Condition: Open
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT FAILED TO PRESSURIZE ON CLIMBOUT. RETURNED TO MIA LANDING SAFELY. ON ARRIVAL FOUND ELECTRONIC EQUIPMENT ACCESS DOOR 117 OPEN. ACCOMPLISHED GENERAL VISUAL INSPECTION OF ELECTRONIC EQUIPMENT COMPARTMENT PER STAND PRACTICE. ACCOMPLISHED OPERATIONAL CHECK OF DOOR INDICATION PER AMM 52-71-42. NO FAULTS NOTED.
